For those of you taking gabapentin for anxiety, what is your dosage? My Dr. started me on 300 mg three times a day. Well the first dose was as 5:00 last night and knocked me out and I'm still having dizziness and brain fog, or it seems like pressure in my head. He called me in 100 mg. but I'm kind of scared to take it again. It did help with the anxiety a lot but the feelings it gave me made me anxious.
It's great if you experienced a decrease of anxiety, which is the goal of why you're taking it.
I haven taken this medication but I do have experience with anxiety and depression medications and they all come with their own side effects. The dizziness and brain fog you are experiencing is on the list of commonly experienced side effects with this medication. It isn't worrying at this point. Your body is getting used to this new change. It will take a bit of time to see if this is ultimately the right medication for you. Best of luck! Sounds like you're on the right track to feeling better! Be kind with yourself through this new helper!
TKM; Yes i really agree with Jewel and it is not uncommon to have that type of reaction when you first start it but you should not fear taking it again it gets better and better and at least you know it helped you some so not taking it due to fear which is part of your anxiety too. But the doctor did give you 100mg go to those and slowly go back to the 300mg and I would bet you well do better. When we first start the medication is the hardest the first few doses and or day or two. but you should be just fine. good luck take it tonight Chcuk1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Nov 2015 • 8 answers
Updated 7 Apr 2015 • 6 answers
Updated 17 Apr 2016 • 2 answers
Updated 8 Sep 2016 • 1 answer
Updated 5 days ago • 1 answer